Stay at Home Moms

XP, could it be the mirena?

I usually lurk on this board, but thought I'd see if any if you could help out.

I got the mirena the first week of April. The beginning of June I noticed some joint pain and a little bit of muscle fatigue. Very odd, I've never had this before. It's gotten much much worse in just over the month since it started. My hands, feet, and hips are the worst. It hurts like crazy when I walk, open things, even trying to get DDs clothes and diapers on cause quite a bit of pain.
I did some googling and came across joint pain and rheumatoid arthritis as a mirena side effect! WTF?! Some said that the mirena being silicone can create a silicone poisoning. Others say it can create an autoimmune response having a foreign object in your body causing it.
I mentioned this to my sister this morning and she told me two of her coworkers had that happen, one is having to have surgery to remove hers next week because it also imbedded into her uterus. She works in an OR and went in to tell me about various mirena issues she's seen. She did say something before I got it, but I didn't pay attention.
Would you call your dr and explain what you think us causing it it just call and give an overview of your symptoms and have them figure it out? I really don't want to sound line some crazy lady, but I can not deal if this gets any worse.


Lilypie Kids Birthday tickers
image

imageimageimage

Re: XP, could it be the mirena?

Sign In or Register to comment.
Choose Another Board
Search Boards